RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 30, Issue 4  


Research Papers
On the defect numbers of operators generated by Jacobian matrices with operator entries
I. N. Braeutigam, K. A. Mirzoev
1
The order of а Dirichlet series with an irregular distribution of the exponents in the half-strip
A. M. Gaisin, N. N. Aitkuzhina
27
On approximation by special differences of simplest fractions
M. A. Komarov
47
Spectral estimates for Schrödinger operators on periodic discrete graphs
E. Korotyaev, N. Saburova
61
The variance of the $\ell_p^n$-norm of the Gaussian vector, and Dvoretzky's theorem
A. Lytova, K. Tikhomirov
107
Toeplitz and Hankel operators from Bergman to analytic Besov spaces of tube domains over symmetric cones
C. Nana, B. F. Sehba
140
S̆varc–Milnor quasi-isometries for Fuchsian groups
G. A. Noskov
179
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018